# SDR 9607099993

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ONE CRACK EACH IN THE MAIN CABIN DOOR UPPER AFT DOOR JAMB CORNER SKIN .3 AND DOUBLER .25.  REPAIRED SKIN (P/N 5911406-5) AND DOUBLER PER EA 99-104203.
